# SDR SWAA2014070229577

- Difficulty date: May 15, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 20,332 hours, 8,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDEWALL SUPPORT CORRODED AT STATION 727 TO 847.  R & R SUPPORT IAW SRM.
